American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. M. Chak. Polynomial system satisfying a special functional equation . Math. Comp. 22 (1968) 673-676. MR 0227491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. M. Shah. On the zeros of Van Vleck polynomials . Proc. Amer. Math. Soc. 19 (1968) 1421-1426. MR 0230954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1